Kyungpook Mathematical Journal 2021; 61(3): 513-522
Published online September 30, 2021
Copyright © Kyungpook Mathematical Journal.
On Coefficients of a Certain Subclass of Starlike and Bistarlike Functions
Hesam Mahzoon, Janusz SokóŁ*
Department of Mathematics, Islamic Azad University, West Tehran Branch, Tehran, Iran
e-mail : email@example.com
College of Natural Sciences, University of Rzeszow, ul. Prof. Pigonia 1, 35-310 Rzeszów, Poland
e-mail : firstname.lastname@example.org
Received: June 6, 2019; Revised: June 22, 2020; Accepted: July 2, 2020
In this paper we investigate a subclass M(α) of the class of starlike functions in the unit disk |z| < 1. M(α), π/2 ≤ α < π, is the set of all analytic functions f in the unit disk |z| < 1 with the normalization f(0) = f′(0) − 1 = 0 that satisfy the condition
Keywords: analytic functions, starlike and bistarlike functions, subordination, Fekete-Szegö, inequality.